Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2013, 11:36 AM EDT for Forsyth County, Georgia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2013, 11:36 AM EDT (15:36 UTC)
- Expired
- Aug 7, 2013, 12:30 PM EDT
- In force
- 54 min
- Issued by
- NWS Atlanta, GA
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 80 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1269 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
062
WWUS82 KFFC 071536
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1136 AM EDT WED AUG 7 2013
GAZ033-071630-
1136 AM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN NORTH FULTON
COUNTY UNTIL 1230 PM EDT...
AT 1135 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALPHARETTA...AND MOVING EAST AT 5 MPH. THIS
STORM WAS PRODUCING VERY HEAVY RAIN...WITH RADAR ESTIMATING AROUND 2
INCHES HAVE FALLEN OVER THE PAST HOUR. THE SLOW MOVEMENT... COUPLED
WITH CONTINUED REDEVELOPMENT INDICATES ANOTHER 1 TO 2 INCHES OR MORE
IS POSSIBLE OVER THE NEXT FEW HOURS.
RUNOFF FROM THE HEAVY RAIN IS EXPECTED TO CAUSE MINOR FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES ACROSS NORTH FULTON COUNTY THROUGH 1230 PM EDT OR LATER.
SOME AREAS THAT MAY EXPERIENCE FLOOD PROBLEMS ARE... MOUNTAIN
PARK... BIRMINGHAM... MILTON... ROSWELL... ALPHARETTA AND JOHNS
CREEK. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
REMEMBER... DO NOT ATTEMPT TO CROSS WATER COVERED ROADWAYS... OR LOW
WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 3411 8426 3405 8410 3403 8417 3399 8420
3400 8425 3396 8427 3397 8434 3395 8435
3395 8440 3398 8437 3401 8440 3410 8442
3413 8436 3417 8436 3419 8432 3419 8426
TIME...MOT...LOC 1533Z 272DEG 6KT 3408 8428
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 11:05 AM EDT, 31 minutes earlier.
Area forecast discussion, Aug 7, 11:05 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1105 AM EDT WED AUG 7 2013 .UPDATE... AREAS OF SHOWERS AND THUNDERSTORMS THAT HAVE CAUSED FLASH FLOODING ACROSS PORTIONS OF NORTH GEORGIA IS SHIFTING EASTWARD...HOWEVER LIGHT SHOWERS ARE DEVELOPING BACK TO THE WEST. IN ADDITION...STARTING TO SEE SOME TRAINING ACROSS WESTERN GEORGIA AND THE ATL METRO AREA...SO WILL HAVE TO CLOSELY MONITOR THESE AREAS FOR FLASH FLOODING. AT THIS POINT...WILL LEAVE THE FLASH FLOOD WATCH AS IS IN REGARDS TO LOCATION FOR NOW...BUT THE POTENTIAL EXISTS THAT IT COULD NEED TO BE EXTENDED LATER DEPENDING ON TRENDS. IT APPEARS IT WILL REMAIN ACTIVE THROUGHOUT THE DAY...BUT DECREASE IN COVERAGE OVERNIGHT. OVERALL FORECAST IS ON TRACK AND MAIN CHANGE WAS JUST TO BRING HIGHER POPS FURTHER SOUTH INTO THE ATL METRO AREA. IN ADDITION...EXTENSIVE CLOUD COVERAGE HAS SLOWED WARMING ACROSS MUCH OF NORTH AND WEST CENTRAL GEORGIA SO HAVE SLOWED HOURLY TEMPERATURE TRENDS. 11 && .PREV DISCUSSION... SHORT TERM /TODAY THROUGH THURSDAY/... AS HAS BEEN THE CASE THE PAST SEVERAL DAYS...SHORT TERM SYNOPTIC GUIDANCE REMAINS IN FAIRLY GOOD AGREEMENT WITH OVERALL TRENDS. HOWEVER...AS WE GO THROUGH THE SHORT TERM...NAM SLOWLY BECOMES MORE OF AN OUTLIER IN HOW IT HANDLES THE UPPER LOW /DEEPER AND THUS MOVING MORE SLOWLY/ AND ATTENDANT COLD FRONT. HAVE OPTED FOR MORE OF A GFS/ECMWF COMPROMISE THROUGH THE SHORT TERM. OVERALL FOR THE SOUTHEAST...RIDGING WILL BUILD SLIGHTLY THROUGH THE SHORT TERM... WHILE UPPER LOW OVER SOUTHERN CANADA CONTINUES TO SPIN AND SPIT OUT INTERMITTENT IMPULSES. THE FIRST IS PUSHING THROUGH THE AREA TODAY. IMMEDIATE CONCERN FOR THIS MORNING IS HEAVY RAIN IN NORTHEAST GEORGIA. AT AFD TIME...3-HR RADAR ESTIMATES OF OVER 6 INCHES IN SOUTHEAST DAWSON COUNTY ALONG THE ETOWAH RIVER. SEVERAL COUNTIES UP THERE HAVE SEEN 2-4 INCHES BUT DAWSON IS THE WORST. 00Z KFFC SOUNDING HAD PW ALMOST AT 2 INCHES...AND PW VALUES PROGGED TO INCREASE SLIGHTLY THROUGH THE DAY. HEAVY RAIN IS DEFINITELY A CONCERN AS CONVECTIVE COVERAGE INCREASES THROUGH THE DAY. 00Z HIRES MODELS ARE ACTUALLY CAPTURING THE CONVECTION IN NE GEORGIA VERY WELL...SO IF THE TRENDS FROM THESE MODELS ARE TO BE BELIEVED...THE AREA IN NE GA WILL SAG SOUTHWEST WHILE CONVECTION DEVELOPS IN SITU OVER NORTHEAST ALABAMA/NORTHWEST GEORGIA AFTER SUNRISE AND MOVES SOUTHEAST...WHILE THE REMNANTS OF THE MCS OVER MISSOURI MOVE INTO NORTHWEST GEORGIA AFTER 18Z. THIS RESULTS IN POTENTIALLY MULTIPLE ROUNDS OF CONVECTION ESPECIALLY ACROSS NORTH GEORGIA BEFORE THE CONVECTION DISSIPATES LATE THIS EVENING. HAVE GONE LIKELY TO CATEGORICAL POPS IN SOME AREAS IN N GA FOR TODAY. EXCEPT FOR THE FACT THAT WE HAVE HAD SEVERAL DRY DAYS...WOULD BE TEMPTED TO ISSUE FLASH FLOOD WATCH. AS IT IS...CANNOT RULE OUT ISOLATED FLASH FLOODING THROUGH THE DAY /AS IS ALREADY OCCURRING/. OTHER CONCERN THIS AFTERNOON AS THE CONVECTION MOVES INTO NW GA WILL BE POTENTIAL FOR ISOLATED DOWNBURST /WET MICROBURSTS/. DO NOT EXPECT WIDESPREAD SEVERE BUT ISOLATED SEVERE CERTAINLY NOT OUT OF THE QUESTION. SHOULD SEE A LULL IN ACTIVITY TONIGHT BUT ANOTHER INCREASE IN CONVECTION ESPECIALLY ACROSS NORTH GEORGIA TOMORROW AS ANOTHER SHORTWAVE PUSHES THROUGH THE FLOW. INTRODUCED LIKELY POPS ACROSS NORTH GEORGIA THURSDAY. CONTINUED BIAS-CORRECTED BLEND FOR TEMPS...THOUGH SLIGHTLY INCREASING THICKNESSES WILL COMPETE WITH WIDESPREAD CLOUD COVER. TEMPS TODAY GOT JUST A TAD WARMER THAN FORECAST SO BUMPED UP THE BIAS-CORRECTED BLEND NUMBERS EVER SO SLIGHTLY. BUT ESPECIALLY TODAY TEMPS SHOULD BE BELOW SEASONAL NORMALS FOR HIGHS BY 3-5 DEGREES... BUT NEAR NORMAL FOR LOW. THURSDAY SHOULD BE A TAD WARMER BUT CONFIDENCE NOT PARTICULARLY HIGH AND WITH HIGH-IMPACT IMMEDIATE CONCERNS DID NOT DO SIGNIFICANT ANALYSIS FOR THURSDAY TEMPS. TDP LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... UPPER RIDGE WILL CONTINUE ANCHORED ACROSS THE SOUTHERN PLAINS WITH A SERIES OF UPPER SHORT WAVES MOVING ACROSS THE STATE. HAVE KEPT MAINLY CHANCE POPS DURING THE DAY AND CHANCE OR SLIGHT CHANCE OVERNIGHT. HOWEVER FOR SATURDAY LOOKS LIKE A FRONTAL BOUNDARY WILL DRIFT INTO NORTH GEORGIA AND STALL FOR A DAY OR TWO. SO HAVE INCLUDED LIKELY POPS FOR NORTH GEORGIA ON SATURDAY. UPPER FLOW TRANSITIONS TO A TROUGH OVER THE EASTERN STATES BY THE FIRST OF THE WEEK. SOME DRYING IS INDICATED FOR NORTH GEORGIA MONDAY AND TUESDAY...BUT NOT ENOUGH TO REMOVE POPS ALTOGETHER. TEMPERATURES LOOK SEASONAL WITH MID TO UPPER 80S NORTH TO LOW AND MID 90S SOUTH. 41 AVIATION... 12Z UPDATE... WIDESPREAD IFR CIGS ACROSS THE AREA THIS MORNING EXCEPT CSG WHERE VFR PREVAILS. CIGS SHOULD LIFT THROUGH THE MORNING AS SHRA AND TSRA MOVES IN. BEST TIMING FOR TEMPO TSRA IS 18-22Z BUT COULD EASILY MOVE IN EARLIER AND STAY LATER. CIGS VFR THIS AFTERNOON AND EVENING BUT EXPECT MVFR AND POTENTIALLY IFR AGAIN THURSDAY MORNING. SE WINDS THROUGH THE PERIOD. SHRA AND POSSIBLY TSRA MOVING BACK IN THURSDAY BUT ONLY INTRODUCED VCSH FOR NOW. //ATL CONFIDENCE...12Z UPDATE... MEDIUM HIGH ON CIGS. HIGH ON OCCURRENCE OF CONVECTION...MEDIUM ON TIMING AND DURATION. HIGH ON WINDS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 84 69 89 71 / 80 30 50 30 ATLANTA 85 71 88 72 / 80 50 50 30 BLAIRSVILLE 80 68 84 68 / 90 50 60 30 CARTERSVILLE 87 70 89 71 / 80 50 60 30 COLUMBUS 90 73 92 74 / 80 30 40 20 GAINESVILLE 83 70 86 71 / 100 50 50 30 MACON 88 70 91 73 / 40 20 40 20 ROME 86 71 88 71 / 80 50 70 30 PEACHTREE CITY 86 70 88 71 / 80 40 50 30 VIDALIA 90 73 91 73 / 20 10 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE... DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...HALL... LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE... WHITFIELD. && SHORT TERM...11 LONG TERM....20 AVIATION...11
Hazardous weather outlook, Aug 7, 6:31 AM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 631 AM EDT WED AUG 7 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 631 AM EDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING FOR NORTH GEORGIA. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES SOUTH ACROSS THE REGION. THE PRIMARY WEATHER HAZARD WILL BE HEAVY RAINFALL WITH POSSIBLE LOCAL FLASH FLOODING. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE POSSIBLE WITHIN THE WATCH AREA. OTHER HAZARDS INCLUDE GUSTY WINDS AND FREQUENT LIGHTNING. ISOLATED STORMS COULD BECOME SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OF 60 MPH OR GREATER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE WEEK. THUNDERSTORMS WILL CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...WHICH COULD CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 7, 11:05 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1105 AM EDT WED AUG 7 2013
GAZ053-071600-
1105 AM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN COWETA COUNTY UNTIL
NOON EDT...
AT 1105 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN
STRETCHING FROM NEAR MADRAS TO MORELAND...AND DRIFTING EAST AROUND
5 MPH. RADAR ESTIMATES THAT 1 TO 2 INCHES OF RAINFALL HAVE ALREADY
FALLEN OVER CENTRAL COWETA COUNTY AROUND NEWNAN AND AREAS EASTWARD
TO NEAR THOMAS CROSSROADS AND SHARPSBURG. THE SLOW MOVEMENT
INDICATES ANOTHER 1 TO 3 INCHES IS POSSIBLE OVER THE NEXT HOUR.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
COWETA COUNTY... INCLUDING AREAS AROUND NEWNAN... MADRAS...
MORELAND... THOMAS CROSSROADS... CANNONGATE... SHARPSBURG... AND
SENOIA.
REMEMBER... DO NOT ATTEMPT TO CROSS WATER COVERED ROADWAYS... OR LOW
WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 3335 8484 3349 8486 3351 8485 3350 8461
3348 8463 3341 8462 3336 8459 3331 8452
3326 8450 3322 8451 3323 8467 3322 8469
3323 8471 3321 8486 3323 8489
TIME...MOT...LOC 1459Z 270DEG 5KT 3341 8473 3337 8470
3331 8473Local storm report, Aug 7, 11:06 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1106 AM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN DAWSONVILLE 34.42N 84.12W
08/07/2013 M6.91 INCH DAWSON GA MESONET
THIS IS A 24 HOUR TOTAL ENDING AT 10 AM THIS MORNING FROM
A RAWS SITE.
&&
GWETZELLocal storm report, Aug 7, 11:16 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1116 AM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM FLASH FLOOD 1 SE BALL GROUND 34.33N 84.36W
08/07/2013 CHEROKEE GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS THE 911 CENTER IS RECEIVING
REPORTS OF FLOODED ROADS IN THE AREA OF BALL GROUND ROAD
AND CONNS CREEK ROAD AT HWY 372.
&&
GWETZELLocal storm report, Aug 7, 11:20 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1120 AM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 5 SE DAWSONVILLE 34.37N 84.06W
08/07/2013 M7.64 INCH DAWSON GA MESONET
THIS IS A 24 HOUR TOTAL ENDING AT 11 AM THIS MORNING FROM
A RAWS SITE.
&&
GWETZELLocal storm report, Aug 7, 11:28 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1128 AM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM HEAVY RAIN 6 N SHARPSBURG 33.43N 84.65W
08/07/2013 M2.13 INCH COWETA GA COCORAHS
THIS 2.13 INCHES IS FROM THIS MORNINGS RAIN FALL WITH ALL
OF IT OCCURING IN 2 HOURS AND 45 MINUTES. NO FLOODING
NOTED.
&&
GWETZELSpecial weather statement, Aug 7, 11:36 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1136 AM EDT WED AUG 7 2013
GAZ033-071630-
1136 AM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN NORTH FULTON
COUNTY UNTIL 1230 PM EDT...
AT 1135 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALPHARETTA...AND MOVING EAST AT 5 MPH. THIS
STORM WAS PRODUCING VERY HEAVY RAIN...WITH RADAR ESTIMATING AROUND 2
INCHES HAVE FALLEN OVER THE PAST HOUR. THE SLOW MOVEMENT... COUPLED
WITH CONTINUED REDEVELOPMENT INDICATES ANOTHER 1 TO 2 INCHES OR MORE
IS POSSIBLE OVER THE NEXT FEW HOURS.
RUNOFF FROM THE HEAVY RAIN IS EXPECTED TO CAUSE MINOR FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES ACROSS NORTH FULTON COUNTY THROUGH 1230 PM EDT OR LATER.
SOME AREAS THAT MAY EXPERIENCE FLOOD PROBLEMS ARE... MOUNTAIN
PARK... BIRMINGHAM... MILTON... ROSWELL... ALPHARETTA AND JOHNS
CREEK. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
REMEMBER... DO NOT ATTEMPT TO CROSS WATER COVERED ROADWAYS... OR LOW
WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 3411 8426 3405 8410 3403 8417 3399 8420
3400 8425 3396 8427 3397 8434 3395 8435
3395 8440 3398 8437 3401 8440 3410 8442
3413 8436 3417 8436 3419 8432 3419 8426
TIME...MOT...LOC 1533Z 272DEG 6KT 3408 8428The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:08 PM EDT | Special Weather Statement | FFC | Gordon | 52 min |
| Aug 7, 2:38 AM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Aug 7, 3:34 AM EDT | Flash Flood Warning | FFC | Cherokee, Dawson, Pickens | 6 hr |
| Aug 7, 5:24 AM EDT | Flash Flood Warning | FFC | Dawson, Gilmer, Pickens | 6 hr |
| Aug 7, 5:30 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 15 hr |
| Aug 7, 6:06 AM EDT | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 50 more | 48 hr |
| Aug 7, 6:53 AM EDT | River Flood Warning | FFC | Gilmer | 8 hr |
| Aug 7, 7:01 AM EDT | Flash Flood Warning | FFC | Gordon | 6 hr |
| Aug 7, 8:49 AM EDT | Flash Flood Warning | FFC | Cherokee, Dawson, Forsyth | 6 hr |
| Aug 7, 9:18 AM EDT | River Flood Warning | FFC | Gilmer | 5 hr |
| Aug 7, 9:18 AM EDT | River Flood Warning | FFC | Gilmer | 5 hr |
| Aug 7, 11:05 AM EDT | Special Weather Statement | FFC | Coweta | 55 min |
| Aug 7, 11:14 AM EDT | Flash Flood Warning | FFC | Gilmer, Pickens | 6 hr |
| Aug 7, 11:17 AM EDT | Flash Flood Warning | FFC | Coweta | 6 hr |
| Aug 7, 11:58 AM EDT | River Flood Warning | FFC | Forsyth | 17 hr |
| Aug 7, 12:13 PM EDT | River Flood Warning | FFC | Cherokee | 28 hr |
| Aug 7, 12:33 PM EDT | Special Weather Statement | FFC | Gwinnett | 57 min |
| Aug 7, 12:57 PM EDT | Special Weather Statement | FFC | Barrow, Jackson, Madison | 78 min |
| Aug 7, 1:26 PM EDT | Special Weather Statement | FFC | Walker | 64 min |
| Aug 7, 1:31 PM EDT | Special Weather Statement | FFC | Banks, Hall | 59 min |
| Aug 7, 2:09 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe and 1 more | 66 min |
| Aug 7, 2:40 PM EDT | Areal Flood Warning | FFC | Cherokee | 6 hr |
| Aug 7, 2:54 PM EDT | Special Weather Statement | FFC | Bartow | 66 min |
| Aug 7, 3:03 PM EDT | River Flood Warning | FFC | Cherokee | 25 hr |
| Aug 7, 3:03 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 43 hr |
| Aug 7, 3:16 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 59 min |
| Aug 7, 3:25 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 65 min |
| Aug 7, 3:40 PM EDT | Special Weather Statement | FFC | Gordon | 65 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 67 min |
| Aug 7, 4:18 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 57 min |
| Aug 7, 4:44 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 61 min |
| Aug 7, 4:57 PM EDT | Areal Flood Warning | FFC | Banks | 12 hr |
| Aug 7, 5:00 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Pickens | 45 min |
| Aug 7, 5:04 PM EDT | Special Weather Statement | FFC | Chattooga | 56 min |
| Aug 7, 5:08 PM EDT | Areal Flood Warning | FFC | Gilmer, Pickens | 12 hr |
| Aug 7, 5:28 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 47 min |
| Aug 7, 6:11 PM EDT | Special Weather Statement | FFC | Haralson | 64 min |
| Aug 7, 6:19 PM EDT | Special Weather Statement | FFC | Floyd | 56 min |
| Aug 7, 6:46 PM EDT | Special Weather Statement | FFC | Butts | 59 min |
| Aug 7, 7:31 PM EDT | Special Weather Statement | FFC | Carroll | 59 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.